MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; HENRY SCHEIN SAFETY BLOOD COLLECTION NEEDLE 23G*3/4*12INCH

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; HENRY SCHEIN SAFETY BLOOD COLLECTION NEEDLE 23G*3/4*12INCH
Model Number 570-0734
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports that the safety mechanism malfunctioned causing a needlestick injury.As of now, no udi#.A 62 year old female was performing a hand draw procedure when they had received a needlestick injury.It was a dirty stick as patient had been drawn.The site area is washed and followed up with the er.Follow serial blood draws at 6 weeks, 3 months, 6 months post exposure.Lni filed.All follow up through occupational health clinics.Only one reported device injury at this clinic for this device.
 
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 10/22/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.

Brand Name
SOL-MILLENNIUM
Common Device Name
HENRY SCHEIN SAFETY BLOOD COLLECTION NEEDLE 23G*3/4*12INCH
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
SOL-KL (SHANGHAI) MEDICAL PRODUCTS COMPANY LIMITED
xinpan road 189
xinqiao,
songjiang, shanghai 20161 2
CH   201612
Manufacturer Contact
jarryd franklin
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key22035791
Report Number3014312726-2024-00338
Device Sequence Number8747809
Product Code JKA
UDI-Device Identifier10304040063634
UDI-Public(01)10304040063634
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163073
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number570-0734
Device Lot Number05312006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale